Electron. J. Diff. Eqns., Vol. 2004(2004), No. 43, pp. 1-12.

Reducibility of zero curvature equations

Ruben Flores-Espinoza

By introducing a natural reducibility definition for zero curvature equations, we give a Floquet representation for such systems and show applications to the reducibility problem for quasiperiodic 2-dimensional linear systems and to fiberwise linear dynamical systems on trivial vector bundles.

Submitted November 26, 2003. Published March 24, 2004.
Math Subject Classifications: 34A30, 34A26, 34C20, 37C55.
Key Words: Zero-curvature equation, reducibility, Floquet representation, quasiperiodic linear systems, fiberwise linear dynamical system.

Show me the PDF file (211K), TEX file, and other files for this article.

Ruben Flores-Espinoza
Departamento de Matematicas
Universidad de Sonora
Hermosillo, Mexico, 83000
email: rflorese@gauss.mat.uson.mx

Return to the EJDE web page